Lower bounds for the number of integral polynomials with given order of discriminants

Bernik V, Götze F, Kukso O (2008)
ACTA ARITHMETICA 133(4): 375-390.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
ACTA ARITHMETICA
Band
133
Ausgabe
4
Seite(n)
375-390
ISSN
PUB-ID

Zitieren

Bernik V, Götze F, Kukso O. Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA. 2008;133(4):375-390.
Bernik, V., Götze, F., & Kukso, O. (2008). Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA, 133(4), 375-390.
Bernik, V., Götze, F., and Kukso, O. (2008). Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA 133, 375-390.
Bernik, V., Götze, F., & Kukso, O., 2008. Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA, 133(4), p 375-390.
V. Bernik, F. Götze, and O. Kukso, “Lower bounds for the number of integral polynomials with given order of discriminants”, ACTA ARITHMETICA, vol. 133, 2008, pp. 375-390.
Bernik, V., Götze, F., Kukso, O.: Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA. 133, 375-390 (2008).
Bernik, Vasili, Götze, Friedrich, and Kukso, Olga. “Lower bounds for the number of integral polynomials with given order of discriminants”. ACTA ARITHMETICA 133.4 (2008): 375-390.